# SDR Q2SA754011

- Difficulty date: March 29, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N754SA
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 120,307 hours, 23,725 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 60B002201
- Part serial: 660
- Condition: Cracked
- Location: Landing Gear
- Part time: 4,312 hours, 934 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM JNB, NR 1 ENGINE EDP AND ADP LOW HYDRAULIC PRESSURE LIGHTS ILLUMINATED.  HYDRAULIC PRESSURE AND QUANTITY INDICATED "0".  PERFORMED QRH PROCEDURES FOR AFFECTED HYDRAULIC SYSTEM.  DECLARED EMERGENCY INBOUND TO ADD.
